Galois groups of first order theories

Journal of Mathematical Logic 1 (02):305-319 (2001)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061301000119
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,707
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Byunghan Kim & Anand Pillay (1997). Simple Theories. Annals of Pure and Applied Logic 88 (2):149-164.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
James Gray (2008). Coding Complete Theories in Galois Groups. Journal of Symbolic Logic 73 (2):474 - 491.
Nikk Effingham (2010). The Metaphysics of Groups. Philosophical Studies 149 (2):251 - 267.
Alexander Berenstein (2003). Simple Stable Homogeneous Groups. Journal of Symbolic Logic 68 (4):1145-1162.
Andreas Baudisch (1989). Classification and Interpretation. Journal of Symbolic Logic 54 (1):138-159.

Monthly downloads

Added to index


Total downloads

12 ( #205,927 of 1,726,249 )

Recent downloads (6 months)

6 ( #118,705 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.